# SDR SIMA200710707

- Difficulty date: April 13, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- Aircraft time: 15,775 hours, 14,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500436001
- Condition: Corroded
- Location: Fuselage
- Part time: 15,775 hours, 14,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM AT CROSSMEMBER BETWEEN FRAMES 33 AND 34 CORRODED.  PERFORMED CUTOUT, FABRICATED AND INSTALLED DOUBLER IAW EMB SRM 53-00-10, FIGURE 202.  RETURNED AIRCRAFT TO SERVICE.
